Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The asymptotic manifold of a nonlinear system of differential equations


Authors: T. G. Hallam and J. W. Heidel
Journal: Bull. Amer. Math. Soc. 75 (1969), 1290-1292
DOI: https://doi.org/10.1090/S0002-9904-1969-12399-2
MathSciNet review: 0247214
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Brauer and J. S. W. Wong, On asymptotic behavior of perturbed linear systems, J. Differential Equations 6 (1969), 142-153. MR 239213
  • 2. T. G. Hallam and J. W. Heidel, The asymptotic manifold of a perturbed linear system of differential equations (to appear). MR 257486
  • 3. N. Onuchic, Nonlinear perturbation of a linear system of ordinary differential equations, Michigan Math. J. 11 (1964), 237-242. MR 167692
  • 4. I. A. Toroshelidze, The asymptotic behavior of solutions of certain nonlinear differential equations, Differencialńye Uravenija 3 (1967), 926-940. (Russian) MR 219826


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12399-2

American Mathematical Society